Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 138, NWS Bismarck, ND

August 18, 2017Foster County, Stutsman County, Wells County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 18, 2017, 4:24 AM CDT for Foster County, Stutsman County, Wells County, North Dakota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2017, 4:24 AM CDT (09:24 UTC)
Expired
Aug 18, 2017, 5:19 AM CDT
In force
55 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Foster County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 131 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2017-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2017-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
2109 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

612 
WUUS53 KBIS 180924
SVRBIS
NDC031-093-103-181030-
/O.NEW.KBIS.SV.W.0138.170818T0924Z-170818T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
424 AM CDT FRI AUG 18 2017

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wells County in south central North Dakota...
  Foster County in southeastern North Dakota...
  Northern Stutsman County in southeastern North Dakota...

* Until 530 AM CDT

* At 424 AM CDT, a severe thunderstorm was located 11 miles north of
  Woodworth, or 12 miles southwest of Carrington, moving east at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Bordulac around 445 AM CDT. 
  Pingree around 455 AM CDT. 
  Kensal around 500 AM CDT. 
  Courtenay around 515 AM CDT. 

Other locations impacted by this severe thunderstorm include Juanita,
Melville, Sykeston and Edmunds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4715 9948 4733 9948 4733 9951 4747 9952
      4759 9851 4704 9847
TIME...MOT...LOC 0924Z 277DEG 37KT 4731 9931 

HAIL...1.00IN
WIND...60MPH
 
$$

ABELING
4 follow-up statements
132 
WWUS53 KBIS 180940
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
440 AM CDT FRI AUG 18 2017

NDC031-093-103-181030-
/O.CON.KBIS.SV.W.0138.000000T0000Z-170818T1030Z/
Wells ND-Foster ND-Stutsman ND-
440 AM CDT FRI AUG 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHEASTERN WELLS...FOSTER AND NORTHERN STUTSMAN COUNTIES...

At 440 AM CDT, a severe thunderstorm was located 8 miles south of
Carrington, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Bordulac around 450 AM CDT. 
  Kensal around 510 AM CDT. 
  Courtenay around 520 AM CDT. 

Other locations impacted by this severe thunderstorm include Juanita,
Melville, Sykeston and Edmunds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4715 9948 4733 9948 4733 9951 4747 9952
      4759 9851 4704 9847
TIME...MOT...LOC 0940Z 271DEG 35KT 4733 9914 

HAIL...1.00IN
WIND...60MPH
 
$$

ABELING
692 
WWUS53 KBIS 180957
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
457 AM CDT FRI AUG 18 2017

NDC031-093-103-181030-
/O.CON.KBIS.SV.W.0138.000000T0000Z-170818T1030Z/
Wells ND-Foster ND-Stutsman ND-
457 AM CDT FRI AUG 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHEASTERN WELLS...FOSTER AND NORTHERN STUTSMAN COUNTIES...

At 457 AM CDT, a severe thunderstorm was located 5 miles south of
Bordulac, or 13 miles southeast of Carrington, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Kensal around 510 AM CDT. 
  Courtenay around 525 AM CDT. 

Other locations impacted by this severe thunderstorm include Juanita,
Melville and Edmunds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4715 9933 4732 9946 4742 9941 4750 9927
      4759 9851 4704 9847
TIME...MOT...LOC 0957Z 276DEG 35KT 4731 9894 

HAIL...0.75IN
WIND...60MPH
 
$$

ABELING
277 
WWUS53 KBIS 181009
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
509 AM CDT FRI AUG 18 2017

NDC103-181019-
/O.CAN.KBIS.SV.W.0138.000000T0000Z-170818T1030Z/
Wells ND-
509 AM CDT FRI AUG 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4714 9925 4726 9934 4733 9932 4733 9927
      4750 9926 4759 9851 4735 9850 4732 9849
      4704 9847
TIME...MOT...LOC 1009Z 270DEG 25KT 4729 9903 

$$

NDC031-093-181030-
/O.CON.KBIS.SV.W.0138.000000T0000Z-170818T1030Z/
Foster ND-Stutsman ND-
509 AM CDT FRI AUG 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR FOSTER AND NORTHERN STUTSMAN COUNTIES...

At 509 AM CDT, a severe thunderstorm was located 7 miles southwest of
Bordulac, or 12 miles south of Carrington, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Bordulac around 515 AM CDT. 
  Kensal around 530 AM CDT. 

Other locations impacted by this severe thunderstorm include Juanita,
Melville and Edmunds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4714 9925 4726 9934 4733 9932 4733 9927
      4750 9926 4759 9851 4735 9850 4732 9849
      4704 9847
TIME...MOT...LOC 1009Z 270DEG 25KT 4729 9903 

HAIL...0.75IN
WIND...60MPH
 
$$

ABELING
414 
WWUS53 KBIS 181019
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
519 AM CDT FRI AUG 18 2017

NDC031-093-181029-
/O.CAN.KBIS.SV.W.0138.000000T0000Z-170818T1030Z/
Foster ND-Stutsman ND-
519 AM CDT FRI AUG 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR FOSTER AND NORTHERN STUTSMAN
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 4714 9925 4726 9934 4733 9932 4733 9927
      4750 9926 4759 9851 4735 9850 4732 9849
      4704 9847
TIME...MOT...LOC 1018Z 277DEG 37KT 4728 9887 

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:09 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 18, 3:09 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
309 AM CDT Fri Aug 18 2017

.SHORT TERM...(Today and tonight)
Issued at 244 AM CDT Fri Aug 18 2017

Forecast concerns for the short term include thunderstorms over
central and southeast sections of the forecast area this morning.
Thunderstorms formed Thursday evening along a surface trough with
an associated shortwave aloft. Shear and instability are somewhat
marginal for significant thunderstorms at this time of the night but
the storms definitely are sustaining themselves. Used the HRRR
time lag ensemble to provide short term guidance. The trends
suggest the convective activity will exit end/exit the region by
noon Friday.

This will leave Friday afternoon and night mainly clear. Highs
today will be in the 70s to middle 80s.

.LONG TERM...(Saturday through Thursday)
Issued at 244 AM CDT Fri Aug 18 2017

The extended period begins with very warm temperatures associated
with a short wave ridge moving through the region Saturday. GEFS
plumes of 2 meter temperatures support upper 80s to mid 90s
for highs on Saturday which is above Superblend guidance by 2 to
4 degrees. To warm the temperatures used the maximum of all
guidance temperatures with the current SB forecast to provide the
warmer forecast. This gave upper 80s northwest to mid 90s
central. Felt this was reasonable with the mixing associated with
an approaching cold front. As a result there are fire weather
concerns for Saturday afternoon west.

This will be followed by a Pacific cold frontal passage cooling
the region back into the 70s and lower 80s Sunday through Tuesday.
The next significant chance for showers and thunderstorms Sunday
and Sunday night. Broad ridging develops aloft by early to middle
of next week suppressing convection and returning warmer, but near
normal temperatures to the region.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1157 PM CDT Thu Aug 17 2017

A weak trough of low pressure across central North Dakota will be
the focus for thunderstorms from KMOT-KJMS 06z-12z. Otherwise VFR
will prevail across the region.

&&

.FIRE WEATHER...
Issued at 244 AM CDT Fri Aug 18 2017

Have issued a Fire Weather Watch for Saturday for low humidity and
sustained west winds around 20 mph. Very warm temperatures in the
upper 80s to mid 90s across southwest and west central North
dakota Saturday will produce low humidity as low as 15 percent. An
approaching cold front saturday morning will pass through and
bring west winds by noon. Afternoon winds should increase to 20
mph behind the cold front.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Saturday
evening for NDZ017-018-031>033-040-041-043-044.

&&

SHORT TERM...WAA
LONG TERM...WAA
AVIATION...WAA
FIRE WEATHER...WAA
Hazardous weather outlook, Aug 18, 3:35 AM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
335 AM CDT Fri Aug 18 2017

NDZ017-018-031>033-040-041-043-044-190845-
McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-
Adams-
335 AM CDT Fri Aug 18 2017 /235 AM MDT Fri Aug 18 2017/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Fire Weather Watch has been issued for low humidity and gusty
winds Saturday afternoon and evening.

There is a chance of thunderstorms Sunday and Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail and wind reports to the
National Weather Service in Bismarck at 701-223-5482.

NDZ001>005-009>013-019>023-025-034>037-042-045>048-050-051-190845-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Morton-
Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
335 AM CDT Fri Aug 18 2017 /235 AM MDT Fri Aug 18 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.

.DAY ONE...Today and Tonight

Scattered thunderstorms across north central North Dakota this
morning will spread across central into east central North Dakota
through the morning. The thunderstorms will end by noon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms Sunday and Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail and wind reports to the
National Weather Service in Bismarck at 701-223-5482.

waa

In the hours before

Special weather statement, Aug 17, 11:22 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1122 PM CDT THU AUG 17 2017

NDZ012-180445-
McHenry ND-
1122 PM CDT THU AUG 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MCHENRY COUNTY
UNTIL 1145 PM CDT...

At 1121 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Denbigh, or 30 miles west of Rugby, moving east at
10 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Denbigh.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding in low lying areas.

&&

LAT...LON 4831 10088 4849 10079 4846 10044 4826 10053
TIME...MOT...LOC 0421Z 274DEG 7KT 4839 10066

AYD
Special weather statement, Aug 17, 11:40 PM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1140 PM CDT THU AUG 17 2017

NDZ011-180515-
Ward ND-
1140 PM CDT THU AUG 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WARD COUNTY
UNTIL 1215 AM CDT...

At 1139 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Foxholm to 9 miles southwest of Des Lacs.
Movement was southeast at 5 mph.

Half inch hail will be possible with these storms.

Locations impacted include...
Berthold, Des Lacs and Foxholm.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4840 10136 4808 10167 4827 10181 4846 10166
      4846 10161
TIME...MOT...LOC 0439Z 332DEG 5KT 4841 10153 4817 10172

AYD
Special weather statement, Aug 18, 2:03 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Bismarck ND
203 AM CDT FRI AUG 18 2017

NDZ011-012-021-022-180745-
McHenry ND-Ward ND-McLean ND-Sheridan ND-
203 AM CDT FRI AUG 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARD...
NORTHERN SHERIDAN...NORTHEASTERN MCLEAN AND SOUTHWESTERN MCHENRY
COUNTIES UNTIL 245 AM CDT...

At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Max to 7 miles northwest of Butte to 14 miles
north of Mcclusky. Movement was east at 30 mph.

Half inch hail, wind gusts to 40 mph, and dangerous lightning will
be possible with these storms.

Locations impacted include...
Max, Drake, Butte, Benedict, Douglas, Voltaire, Balfour, Kief,
Bergen, Ruso, Sheyenne Lake, Krueger Lake and Strawberry Lake.

Seek shelter if threatening weather approaches.

LAT...LON 4807 10110 4796 10036 4761 10014 4769 10088
      4763 10123 4787 10154
TIME...MOT...LOC 0700Z 285DEG 24KT 4783 10129 4790 10079 4769 10046

AYD
Special weather statement, Aug 18, 2:52 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Bismarck ND
252 AM CDT FRI AUG 18 2017

NDZ022-023-180815-
Wells ND-Sheridan ND-
252 AM CDT FRI AUG 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WELLS AND
NORTHERN SHERIDAN COUNTIES UNTIL 315 AM CDT...

At 251 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Fessenden to 10 miles
south of Martin to 11 miles north of Mcclusky. Movement was east at
15 mph.

Half inch hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Harvey, Fessenden, Manfred and Sheyenne Lake.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding in low lying areas.

Seek shelter if threatening weather approaches.

&&

LAT...LON 4762 9943 4753 10030 4772 10056 4779 9991
TIME...MOT...LOC 0751Z 286DEG 11KT 4769 9974 4767 10012 4764 10050

AYD
Special weather statement, Aug 18, 3:43 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Bismarck ND
343 AM CDT FRI AUG 18 2017

NDZ023-025-036-037-180930-
Wells ND-Kidder ND-Stutsman ND-Foster ND-
343 AM CDT FRI AUG 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WELLS...NORTHERN
KIDDER...WESTERN FOSTER AND NORTHWESTERN STUTSMAN COUNTIES UNTIL 430
AM CDT...

At 343 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles east of Harvey to near Hurdsfield to 7
miles south of Tuttle. Movement was east at 25 mph.

Nickel size hail and wind gusts to 40 mph will be possible with these
storms.

Strong thunderstorms will be near...
  Fessenden around 410 AM CDT.
  Pettibone around 430 AM CDT.

Other locations impacted by these storms include Manfred, Chase Lake,
Bowdon, Wellsburg, Sykeston, Chaseley, Emrick, Bremen, Heaton and
Lake Williams.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4694 9943 4696 10003 4742 9988 4783 9986
      4785 9930 4767 9930 4767 9927 4759 9927
      4759 9914 4741 9914
TIME...MOT...LOC 0843Z 273DEG 20KT 4776 9984 4742 9986 4703 9999

ABELING
Special weather statement, Aug 18, 4:03 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Bismarck ND
403 AM CDT FRI AUG 18 2017

NDZ022-023-036-180930-
Wells ND-Kidder ND-Sheridan ND-
403 AM CDT FRI AUG 18 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WELLS...
SOUTHEASTERN SHERIDAN AND NORTHWESTERN KIDDER COUNTIES UNTIL 430 AM
CDT...

At 403 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Goodrich, or 16 miles east of Mcclusky, moving east at
30 mph.

Nickel size hail and wind gusts to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Hurdsfield around 415 AM CDT.

Other locations impacted by this storm include Chaseley.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4725 10011 4733 10011 4733 10025 4734 10027
      4751 10018 4750 9978 4713 9991
TIME...MOT...LOC 0903Z 291DEG 28KT 4740 10012

ABELING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 7:56 PM CDTSpecial Weather StatementBISWilliams34 min
Aug 17, 7:59 PM CDTSpecial Weather StatementBISDivide31 min
Aug 17, 8:17 PM CDTSevere Thunderstorm WarningBISDivide, Williams58 min
Aug 17, 8:33 PM CDTSpecial Weather StatementBISDivide27 min
Aug 17, 8:48 PM CDTSpecial Weather StatementBISBurke27 min
Aug 17, 8:52 PM CDTSpecial Weather StatementBISMountrail23 min
Aug 17, 9:10 PM CDTSevere Thunderstorm WarningBISDivide, Williams43 min
Aug 17, 9:18 PM CDTSevere Thunderstorm WarningBISBurke37 min
Aug 17, 9:22 PM CDTSpecial Weather StatementBISWilliams23 min
Aug 17, 9:24 PM CDTSpecial Weather StatementBISMountrail36 min
Aug 17, 9:41 PM CDTSpecial Weather StatementBISMcHenry49 min
Aug 17, 9:47 PM CDTSpecial Weather StatementBISWilliams43 min
Aug 17, 10:34 PM CDTSpecial Weather StatementBISRenville26 min
Aug 17, 10:41 PM CDTSpecial Weather StatementBISMcHenry34 min
Aug 17, 11:22 PM CDTSpecial Weather StatementBISMcHenry23 min
Aug 17, 11:40 PM CDTSpecial Weather StatementBISWard35 min
Aug 18, 2:03 AM CDTSpecial Weather StatementBISMcHenry42 min
Aug 18, 2:41 AM CDTFire Weather WatchBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more25 hr
Aug 18, 2:52 AM CDTSpecial Weather StatementBISSheridan23 min
Aug 18, 3:43 AM CDTSpecial Weather StatementBISWells47 min
Aug 18, 4:03 AM CDTSpecial Weather StatementBISSheridan27 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.